# SDR 20000426SH036

- Difficulty date: January 27, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N402TS
- Make and model: Israel 1125
- Aircraft serial: 039
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING INTO CABIN.  FOUND FUEL LEAKING INTO CABIN WHEN LOWER CENTER FUEL TANK IS TOPPED OFF AND DURING OPERATION OF BOOST PUMPS LOCATED IN THE COLLECTOR BOX.  THERE WAS AN INCREASE OF LEAKAGE INTO THE CABIN DURING NORMAL DEFUELING OPERATION.  POSSIBLE CAUSE WAS INADEQUATE SEALANT APPLIED TO UPPER FASTENERS AND SEAMS.  LEAKAGE WAS OCCURRING THROUGH FASTENERS WHICH ARE NUTTED INSIDE THE CABIN AND THROUGH TANK SKIN SEAMS.  (X)
